Alert archive / Illinois / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 51, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Apr 28, 2012, 7:58 PM CDT for Richland County, Illinois. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 28, 2012, 7:58 PM CDT (00:58 UTC)
- Expired
- Apr 28, 2012, 8:39 PM CDT
- In force
- 41 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Richland County, IL
The radar
The Evansville,IN radar (KVWX), 60 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 28, 8:15 PM CDT | HAIL 0.5 | Olney, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 28, 1:48 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.0 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 545 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 131 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
196
WUUS53 KILX 290058
SVRILX
ILC159-290200-
/O.NEW.KILX.SV.W.0051.120429T0058Z-120429T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
758 PM CDT SAT APR 28 2012
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN RICHLAND COUNTY IN SOUTHEAST ILLINOIS...
* UNTIL 900 PM CDT.
* AT 757 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CLAY CITY...OR 10 MILES EAST OF FLORA...AND MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
OLNEY...SCHNELL...NOBLE...PARKERSBURG...CALHOUN...CLAREMONT...OLNEY
NOBLE AIRPORT AND BERRYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3859 8816 3859 8824 3862 8829 3863 8829
3867 8828 3872 8829 3873 8828 3873 8826
3875 8825 3874 8791 3857 8792 3856 8815
TIME...MOT...LOC 0058Z 276DEG 24KT 3867 8828
WIND...HAIL 60MPH 1.00IN
$$
BAK2 follow-up statements
170 WWUS53 KILX 290131 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 831 PM CDT SAT APR 28 2012 ILC159-290200- /O.CON.KILX.SV.W.0051.000000T0000Z-120429T0200Z/ RICHLAND IL- 831 PM CDT SAT APR 28 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN RICHLAND COUNTY UNTIL 900 PM CDT... AT 829 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CALHOUN...OR 7 MILES SOUTHEAST OF OLNEY...MOVING EAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... CLAREMONT AND BERRYVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3857 8806 3874 8806 3874 8791 3857 8792 TIME...MOT...LOC 0131Z 276DEG 24KT 3865 8800 WIND...HAIL 60MPH 1.00IN $$ BAK
274 WWUS53 KILX 290139 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 839 PM CDT SAT APR 28 2012 ILC159-290149- /O.CAN.KILX.SV.W.0051.000000T0000Z-120429T0200Z/ RICHLAND IL- 839 PM CDT SAT APR 28 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RICHLAND COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF THE WARNED AREA. LAT...LON 3857 8806 3874 8806 3874 8791 3857 8792 TIME...MOT...LOC 0139Z 276DEG 24KT 3864 8793 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 6:28 PM CDT, 1 hour 30 minutes earlier.
Area forecast discussion, Apr 28, 6:28 PM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 628 PM CDT SAT APR 28 2012 .DISCUSSION... ISSUED 215 PM CDT SAT APR 28 2012 SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT FORECAST CONCERNS THIS PERIOD INCLUDE CONVECTION COVERAGE THIS EVENING ACROSS THE SOUTHEAST ALONG WITH A SEVERE THREAT EARLY...AND THEN TEMPERATURES AS WELL AS POPS FOR THE REMAINDER OF THE PERIOD. SHORTWAVE AFFECTING THE AREA LATE THIS AFTERNOON BRINGING BETTER COVERAGE OF SHOWERS AND THUNDERSTORMS TO THE SOUTHERN THIRD OF THE FORECAST AREA...CLOSER TO THE FRONTAL BOUNDARY ALONG THE I-70 CORRIDOR. IN THE WAKE OF THE CONVECTION AND WEAK SHORTWAVE PUSHING ACRS THE REGION THIS EVENING...THE BOUNDARY WILL GET NUDGED FURTHER SOUTH FOR A TIME OVERNIGHT AND INTO SUNDAY...BEFORE SHIFTING BACK NORTH AS A WARM FRONT LATE TOMORROW EVENING INTO MONDAY. THE LARGE COOL CANADIAN HIGH NORTH OF THE GREAT LAKES IS FORECAST BY ALL MODELS TO FINALLY SHIFT TO OUR EAST LATER SUNDAY ALLOWING THE NORTHWARD PUSH TO THE BOUNDARY AS ANOTHER SHORTWAVE PUSHES ACROSS THE MIDWEST. HIGHEST POPS TONIGHT WILL BE CLOSER TO THE BOUNDARY OVER OUR FAR SOUTH TONIGHT...WITH POPS INCREASING AGAIN LATER SUNDAY INTO SUNDAY NIGHT AND MONDAY AS THE NEXT WAVE APPROACHES AND INTERACTS WITH THE WARM FRONT. TEMPERATURES WILL BE A CHALLENGE STARTING EARLY NEXT WEEK AS THE BOUNDARY SHIFTS NORTH ACROSS THE MIDWEST. MODELS HAVE TRENDED WARMER AT ALL LOCATIONS MONDAY BUT WITH CLOUDS AND PRECIP ACRS THE AREA HAVE TRENDED DOWNWARD EXCEPT IN THE FAR SOUTHEAST WHERE READINGS WILL WARM TO AROUND 80. HIGHS TUESDAY WILL BE PUSHING INTO THE LOW 80S FAR WEST AND SOUTH WITH ALL LOCATIONS SEEING 80S ON WEDNESDAY EXPECTED HIGHS WITH READINGS SHOOTING INTO THE 80S ACRS THE WEST AND SOUTH TUESDAY. LONG TERM...WEDNESDAY THROUGH SATURDAY MEDIUM RANGE MODELS CONTINUE TO INDICATE THE PATTERN BECOMING MORE ZONAL WITH TIME EARLY IN THE FORECAST PERIOD...AND THEN TRANSLATING TO A SOUTHWESTERLY FLOW BY THE END OF THE WEEK. TIMING OF EACH WAVE COMING OUT OF THE MORE PROGRESSIVE FLOW WILL CONTINUE TO BE A CHALLENGE THRU THE PERIOD WITH RESPECT TO RAIN CHANCES EACH DAY. IT APPEARS THE MORE SUBSTANTIAL SHORTWAVE DURING THIS TIME FRAME WILL PUSH ACRS THE NORTHERN PLAINS AND UPPER MIDWEST AND APPROACH OUR AREA LATE WED NIGHT INTO THURSDAY. AS A RESULT...HAVE INCREASED THE POPS...ESPECIALLY ACRS THE NORTHWEST HALF OF THE FORECAST AREA DURING THIS PERIOD WHICH WILL BE CLOSER TO THE FRONTAL BOUNDARY APPROACHING FROM THE NW. AFTER THAT...ENSEMBLES SUGGESTING AS A DEEP TROF PUSHING INTO THE NW PORTION OF THE COUNTRY LATE NEXT WEEK AND DURING THE WEEKEND...AN UPPER LEVEL RIDGE WILL BUILD OVER THE CENTRAL PORTION OF THE COUNTRY WHICH WOULD NORMALLY TAKE THE CONVECTION CHANCES TO OUR NORTH CLOSER TO THE STRONGER FLOW ALOFT. WILL START TO CUT BACK ON MENTIONABLE POPS AS THE STRONG UPPER WAVE SHIFTS AWAY FROM OUR AREA STARTING ON FRIDAY AND HOLDING THRU SATURDAY WITH TEMPERATURES THRU THIS PERIOD EXPECTED TO BE ABOVE NORMAL. && .AVIATION... ISSUED 620 PM CDT SAT APR 28 2012 FRONTAL BOUNDARY RESPONSIBLE FOR THE CONVECTION MAINLY OVER OUR SOUTHERN TAF SITES LATE THIS AFTERNOON WAS EDGING FURTHER SOUTH EARLY THIS EVENING. THIS SHOULD GRADUALLY PUSH THE BETTER THREAT FOR SHOWERS AND THUNDERSTORMS WITH IT...AT LEAST TEMPORARILY. THE MAIN FORECAST CHALLENGE WILL BE HOW MUCH OF THE MVFR CIGS TO THE NORTH WILL SHIFT BACK SOUTH INTO OUR AREA OVERNIGHT AS THE RAIN AREA SLIDES SOUTH OF THE TAF SITES. FORECAST SOUNDINGS SHOW A GRADUAL DECREASE IN CIGS LATER TONIGHT AT CMI WHILE MVFR CIGS WILL CONTINUE AT PIA. FURTHER SOUTH...LOOKS AS IF THE CIGS WILL GRADUALLY LOWER AS WELL LATE TONIGHT AS ANOTHER WAVE BRINGS THE THREAT FOR SHOWERS BACK NORTH AFTR 06Z. MVFR OR LOW VFR CIGS...AT LEAST INTO THE MID MORNING HOURS ON SUNDAY BEFORE WE SEE A GRADUAL IMPROVEMENT DURING THE LATE MORNING OR EARLY AFTN HOURS. SFC WINDS WILL REMAIN OUT OF THE NORTHEAST TO EAST TONIGHT AT 10 TO 15 KTS WITH WINDS GRADUALLY VEERING INTO THE EAST ON SUNDAY. SMITH && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 28, 3:15 PM CDT, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 315 PM CDT SAT APR 28 2012 ILZ027>031-036>038-291100- FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 315 PM CDT SAT APR 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PERIODIC THUNDERSTORMS ARE POSSIBLE FROM SUNDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ040>057-291100- CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON- MASON-MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCHUYLER-SCOTT- VERMILION- 315 PM CDT SAT APR 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH EARLY THIS EVENING. SOME OF THE STORMS SOUTH OF I-72 MAY PRODUCE GUSTY WINDS AND HAIL...BUT THE MAIN SEVERE WEATHER THREAT WILL BE FURTHER SOUTH...ROUGHLY ALONG AND SOUTH OF THE INTERSTATE 70 CORRIDOR. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PERIODIC THUNDERSTORMS ARE ALSO POSSIBLE FROM SUNDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ061>063-066>068-071>073-291100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- SHELBY- 315 PM CDT SAT APR 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO CONTINUE ACROSS EAST CENTRAL AND SOUTHEAST ILLINOIS INTO THIS EVENING. A FEW STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO WILL BE POSSIBLE ALONG A FRONTAL BOUNDARY THAT WAS LOCATED JUST SOUTH OF INTERSTATE 70. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PERIODIC THUNDERSTORMS ARE ALSO POSSIBLE FROM SUNDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED ACROSS PARTS OF SOUTHEAST ILLINOIS INTO EARLY THIS EVENING. SMITH
In the hours before
Local storm report, Apr 28, 4:44 PM CDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
444 PM CDT SAT APR 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL ROBINSON 39.01N 87.74W
04/28/2012 M1.75 INCH CRAWFORD IL COCORAHS
HAIL SHREDDED LEAVES
&&
25Local storm report, Apr 28, 5:23 PM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
523 PM CDT SAT APR 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM HAIL JACKSONVILLE 39.73N 90.23W
04/28/2012 M0.75 INCH MORGAN IL PUBLIC
AT THE JACKSONVILLE COUNTRY CLUB
0335 PM HAIL 4 S ROSE HILL 39.05N 88.15W
04/28/2012 M1.00 INCH JASPER IL TRAINED SPOTTER
0341 PM HAIL JACKSONVILLE 39.73N 90.23W
04/28/2012 M0.50 INCH MORGAN IL MESONET
SWOP REPORT
0341 PM HAIL 4 S ROSE HILL 39.05N 88.15W
04/28/2012 M1.50 INCH JASPER IL TRAINED SPOTTER
0355 PM HAIL JACKSONVILLE 39.73N 90.23W
04/28/2012 M0.88 INCH MORGAN IL EMERGENCY MNGR
0400 PM HAIL OBLONG 39.00N 87.91W
04/28/2012 M1.50 INCH CRAWFORD IL EMERGENCY MNGR
0415 PM HAIL ROBINSON 39.01N 87.74W
04/28/2012 M1.50 INCH CRAWFORD IL EMERGENCY MNGR
0415 PM HAIL ROBINSON 39.01N 87.74W
04/28/2012 M1.75 INCH CRAWFORD IL COCORAHS
HAIL SHREDDED LEAVES
0425 PM HAIL PALESTINE 39.00N 87.61W
04/28/2012 M0.75 INCH CRAWFORD IL TRAINED SPOTTER
&&
25Local storm report, Apr 28, 5:42 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
542 PM CDT SAT APR 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HEAVY RAIN PALESTINE 39.00N 87.61W
04/28/2012 M1.44 INCH CRAWFORD IL CO-OP OBSERVER
&&
25Local storm report, Apr 28, 7:34 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
734 PM CDT SAT APR 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM HAIL IOLA 38.83N 88.63W
04/28/2012 M1.50 INCH CLAY IL EMERGENCY MNGR
0718 PM HAIL 1 E LOUISVILLE 38.77N 88.49W
04/28/2012 M1.50 INCH CLAY IL EMERGENCY MNGR
0720 PM HAIL IOLA 38.83N 88.63W
04/28/2012 M1.75 INCH CLAY IL EMERGENCY MNGR
0720 PM HAIL 1 E LOUISVILLE 38.77N 88.49W
04/28/2012 M1.75 INCH CLAY IL EMERGENCY MNGR
&&
25Local storm report, Apr 28, 7:49 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
749 PM CDT SAT APR 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL FLORA 38.67N 88.48W
04/28/2012 M0.88 INCH CLAY IL EMERGENCY MNGR
&&
25Local storm report, Apr 28, 7:54 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
754 PM CDT SAT APR 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM HAIL JACKSONVILLE 39.73N 90.23W
04/28/2012 M0.75 INCH MORGAN IL PUBLIC
AT THE JACKSONVILLE COUNTRY CLUB
0335 PM HAIL 4 S ROSE HILL 39.05N 88.15W
04/28/2012 M1.00 INCH JASPER IL TRAINED SPOTTER
0341 PM HAIL 4 S ROSE HILL 39.05N 88.15W
04/28/2012 M1.50 INCH JASPER IL TRAINED SPOTTER
0341 PM HAIL JACKSONVILLE 39.73N 90.23W
04/28/2012 M0.50 INCH MORGAN IL MESONET
SWOP REPORT
0355 PM HAIL JACKSONVILLE 39.73N 90.23W
04/28/2012 M0.88 INCH MORGAN IL EMERGENCY MNGR
0400 PM HAIL OBLONG 39.00N 87.91W
04/28/2012 M1.50 INCH CRAWFORD IL EMERGENCY MNGR
0415 PM HAIL ROBINSON 39.01N 87.74W
04/28/2012 M1.75 INCH CRAWFORD IL COCORAHS
HAIL SHREDDED LEAVES
0415 PM HAIL ROBINSON 39.01N 87.74W
04/28/2012 M1.50 INCH CRAWFORD IL EMERGENCY MNGR
0425 PM HAIL PALESTINE 39.00N 87.61W
04/28/2012 M0.75 INCH CRAWFORD IL TRAINED SPOTTER
0500 PM HEAVY RAIN PALESTINE 39.00N 87.61W
04/28/2012 M1.44 INCH CRAWFORD IL CO-OP OBSERVER
0718 PM HAIL 1 E LOUISVILLE 38.77N 88.49W
04/28/2012 M1.50 INCH CLAY IL EMERGENCY MNGR
0718 PM HAIL IOLA 38.83N 88.63W
04/28/2012 M1.50 INCH CLAY IL EMERGENCY MNGR
0720 PM HAIL 1 E LOUISVILLE 38.77N 88.49W
04/28/2012 M1.75 INCH CLAY IL EMERGENCY MNGR
0720 PM HAIL IOLA 38.83N 88.63W
04/28/2012 M1.75 INCH CLAY IL EMERGENCY MNGR
0745 PM HAIL FLORA 38.67N 88.48W
04/28/2012 M0.88 INCH CLAY IL EMERGENCY MNGR
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 7:23 PM CDT | Severe Thunderstorm Warning | ILX | Clay | 52 min |
| Apr 29, 8:01 AM CDT | Severe Thunderstorm Warning | ILX | Shelby | 44 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.